# SDR SWIA202164530

- Difficulty date: December 2, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH ENGINE LOWER COWL OB NYLON TRACK INSERT HAS END BROKEN OFF (FLAGGED).   (C CHECK RO 2/17/2022)   REMOVED AND INSTALLED NEW LH ENGINE LOWER OTBD COWL NYLON TRACK SLIDER INSERT REF CRJ700 AMM 78-33-05-960-801-A01.
